# SDR MALA010452

- Difficulty date: April 16, 2001
- Submitted: May 21, 2001
- Operation: Air carrier
- Aircraft: N427XJ
- Make and model: Saab 340B
- Aircraft serial: 427
- Aircraft time: 9,344 hours, 10,481 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK ,CORROSION ON UPPER ANGLE UNDER FLOOR AT STA 272. MX REMOVED CORROSION ON UPPER ANGLE AT STA 272, MATERIAL OUT OF LIMITS.  MX REMOVED UPPER ANGLE, FABRICATED NEW ANGLE, ALODINED PRIMED AND INSTALLED NEW ANGLE (FLOOR FLANGE) AT STA 272, TOPCOATED.
